Table of Contents
International Journal of Oceanography
Volume 2014 (2014), Article ID 597895, 9 pages
http://dx.doi.org/10.1155/2014/597895
Research Article

Nonlinear Evolution Equations for Broader Bandwidth Wave Packets in Crossing Sea States

1Department of Applied Mathematics, University of Calcutta, 92, A.P.C. Road, Kolkata 700 009, India
2Department of Mathematics, Abhedananda Mahavidyalaya, Sainthia, Birbhum 731234, India

Received 14 February 2014; Accepted 2 May 2014; Published 9 June 2014

Academic Editor: Leonard Pietrafesa

Copyright © 2014 S. Debsarma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. Debsarma, S. Senapati, and K. P. Das, “Nonlinear Evolution Equations for Broader Bandwidth Wave Packets in Crossing Sea States,” International Journal of Oceanography, vol. 2014, Article ID 597895, 9 pages, 2014. doi:10.1155/2014/597895